de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear evolution of Yukawa couplings in the double Higgs and supersymmetric extensions of the standard model

Grzadkowski, B., Lindner, M., & Theisen, S. (1987). Nonlinear evolution of Yukawa couplings in the double Higgs and supersymmetric extensions of the standard model. Physics Letters B, 198(1), 64-68. doi:10.1016/0370-2693(87)90160-2.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D86-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D87-3
Genre: Journal Article

Files

show Files
hide Files
:
379428.pdf (Publisher version), 339KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Grzadkowski, B.1, Author
Lindner, M., Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: The nonlinear evolution equations for Yukawa coupling matrices are discussed in the context of the standard, double Higgs and supersymmetric model of electroweak interactions. In each case, even in the presence of a very heavy top quark the approximate analytical solutions for the nonlinear evolution of masses and mixing angles are found. Comparison of the analytical approach with numerical solutions confirm the excellent validity of the approximation. Some possible further applications of the developed method are suggested.

Details

show
hide
Language(s):
 Dates: 1987-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379428
DOI: 10.1016/0370-2693(87)90160-2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 198 (1) Sequence Number: - Start / End Page: 64 - 68 Identifier: ISSN: 0370-2693